# SDR SWAA2022030275811

- Difficulty date: January 10, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 69,470 hours, 40,669 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL L/E HAS CRACKED RIB #3 INBOARD / REMOVED DAMAGED LH HORIZONTAL L/E #3 RIB AND INSTALLED NEW RIB PART # 186A1303-1 IAW BOEING DWG # 186A1001 ID: 0004 REV: A ATAGT # WN8358
